# SDR DL72W001619

- Difficulty date: August 21, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- Aircraft time: 58,035 hours, 39,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV4 CK, .5 INCH CRACK RT MLG W/W I/B FWD VERTICAL SUPPORT ANGLE STA 870.  REPLACED ANGLE PER B727 DRD 53-10-9D FIG 806B.
